# SDR SWAA2023021695102

- Difficulty date: January 25, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 52,194 hours, 31,383 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS344 PLUS 9INCH RBL12 AND WL208 AT FWD GALLEY AREA 2023-83691<[01] REPLACED WEB - INTERCOSTAL LOCATED BS344 PLUS 9 INCH RBL12 AND WL208 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 AND DWG 141A5400 SHEET 13 REV- SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB - INTERCOSTAL LOCATED BS344 PLUS 9 INCH RBL12 AND WL208 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 AND DWG 141A5400 SHEET 13 REV-  RII ACCOMPLISHED  SEE INDIVIDUAL SIGN OFF BELOW
